# SDR F3LA2010090100500

- Difficulty date: September 16, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N937FR
- Make and model: Airbus A319-111
- Aircraft serial: 2400
- Aircraft time: 20,358 hours, 9,831 cycles
- System (JASC): 2210 · Autopilot System
- Part: Pitch Control
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED, ACFT PITCH WILL NOT STABLE WHILE HAND FLYING, UNCOMMANDED INCREASE IN PITCH UP.   MX PERFORMED BITE TEST OF THE EFCS IAW AMM 27-96-00-740-001 WITH NO DEFECTS NOTED.   PERFORMED OPS TEST OF THE AFS IAW AMM 22-96-00-710-001 WITH NO DEFECTS NOTED.   PERFORMED OPS TEST OF THE TRIMMABLE HORIZ STAB IAW AMM 27-44-00-710-003 WITH NO DEFECTS NOTED.  OK TO CONTINUE SERVICE. NOTE: NO PARTS/SYS FOUND DEFICTIVE. REPORT DEFECTIVE. REPORT SUBMITTED AS PRECAUTION PER ACI.
